# SDR 2000ZZZX367

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91GT
- Make and model: Snias AS350BA
- Aircraft serial: 1289
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A34310006
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE THE PILOT WAS ON A TOUR, THE HYDRAULICS FAILED.  HE MADE A SAFE PRECAUTIONARY LANDING AT LIHUE AIRPORT.  AFTER INSPECTION OF THE AIRCRAFT THE HYDRAULIC PUMP SPLINE WAS FOUND STRIPED.  NO FURTHER DAMAGE WAS FOUND TO THE AIRCRAFT.  REMOVED AND REPLACED PUMP WITH SERVICEABLE AT ACFT TT:  11,606.0 HOURS.  AIRCRAFT RETURNED TO SERVICE.
